# SDR SWIA200820355

- Difficulty date: October 21, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 12,961 hours, 11,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6559 - NR 2 CEILING EMERGENCY FLOODLIGHT INOP.  RELAMPED.
